Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 204, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 12, 2015, 5:04 PM CDT for Edwards County, Val Verde County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2015, 5:04 PM CDT (22:04 UTC)
- Expired
- Aug 12, 2015, 5:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 89 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
165 WUUS54 KEWX 122204 SVREWX TXC137-465-122245- /O.NEW.KEWX.SV.W.0204.150812T2204Z-150812T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 504 PM CDT WED AUG 12 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS... WEST CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 545 PM CDT * AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLOUR MILLS...OR 8 MILES NORTHEAST OF LOMA ALTA...MOVING SOUTHWEST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... LOMA ALTA...FLOUR MILLS AND VINEGARONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AUSTIN SAN ANTONIO. && LAT...LON 3011 10058 2986 10057 2970 10091 3008 10101 TIME...MOT...LOC 2204Z 052DEG 10KT 2998 10065 HAIL...<.75IN WIND...60MPH $$ TB3
1 follow-up statement
872 WWUS54 KEWX 122235 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 535 PM CDT WED AUG 12 2015 TXC137-465-122245- /O.CON.KEWX.SV.W.0204.000000T0000Z-150812T2245Z/ VAL VERDE TX-EDWARDS TX- 535 PM CDT WED AUG 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHEASTERN VAL VERDE AND WEST CENTRAL EDWARDS COUNTIES... AT 534 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED OVER LOMA ALTA AND MOVING SLOWLY WEST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... LOMA ALTA...FLOUR MILLS AND VINEGARONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AUSTIN SAN ANTONIO. && LAT...LON 3011 10058 2986 10057 2970 10091 3008 10101 TIME...MOT...LOC 2234Z 052DEG 10KT 2993 10073 HAIL...<.75IN WIND...60MPH $$ TB3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:45 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 12, 2:45 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 245 PM CDT WED AUG 12 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A HIGH AMPLITUDE RIDGE FROM TEXAS TO MONTANA WITH A LOW APPROACHING NORTHERN CALIFORNIA. AT THE SURFACE...A FRONTAL BOUNDARY WAS STRETCHED ACROSS CENTRAL TEXAS FROM CROCKETT TO GEORGETOWN TO VAN HORN. THE SURFACE PRESSURE GRADIENT WAS WEAK AND WINDS WERE GENERALLY LIGHT AND VARIABLE. TEMPERATURES AND DEW POINTS WERE WITHIN A COUPLE OF DEGREES OF WHERE THEY WERE 24 HOURS AGO. THE FRONTAL BOUNDARY WILL SLOWLY DROP THROUGH OUR CWA AND THIS MAY PRODUCE ENOUGH LIFT TO TRIGGER SOME THUNDERSTORMS THIS EVENING. THE CHANCE FOR STORMS IS LOW...BUT ANY STORMS THAT DO FORM COULD PRODUCE 40 TO 50 MPH WIND GUSTS. WITH THE BOUNDARY STILL IN THE REGION...SLIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY WEST OF A LINE FROM FREDERICKSBURG TO NEW BRAUNFELS TO LAGRANGE. STRONG WINDS WILL AGAIN BE POSSIBLE. THURSDAY WILL BE ANOTHER HOT DAY WITH HIGHS AT OR ABOVE 100 IN MOST PLACES OUTSIDE THE HILL COUNTRY. HEAT INDEX WILL LIKELY BE ABOVE ADVISORY CRITERIA THURSDAY AFTERNOON ACROSS THE SOUTHERN PART OF THE CWA AND A HEAT ADVISORY MAY BE NEEDED. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... THE UPPER LEVEL PATTERN WILL SLOWLY EVOLVE OVER THE END OF THE WEEK. A TROUGH WILL DIG DOWN ACROSS THE EAST AND ERODE THE EASTERN SIDE OF THE RIDGE. A WEAK LOW WILL BREAK OFF FROM THE TROUGH OVER THE GULF AND MOVE TO THE WEST INTO TEXAS. IT SHOULD COME INTO SOUTHEASTERN TEXAS DURING THE EARLY PART OF NEXT WEEK. THIS WILL MEAN LOW CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH TUESDAY. CHANCES WILL BE 30 PERCENT OR LESS AND THE LOCATION OF BEST RAIN CHANCES WILL MOVE AROUND FROM DAY TO DAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 101 78 100 76 / 10 10 - - - AUSTIN BERGSTROM INTL AIRPORT 75 101 74 99 72 / 10 10 - - - NEW BRAUNFELS MUNI AIRPORT 77 102 76 99 74 / 20 20 10 - - BURNET MUNI AIRPORT 76 99 76 98 74 / 10 10 - - - DEL RIO INTL AIRPORT 78 103 79 102 78 / 20 20 10 10 20 GEORGETOWN MUNI AIRPORT 76 100 76 98 75 / 10 10 - - - HONDO MUNI AIRPORT 76 101 75 99 73 / 20 20 10 - 10 SAN MARCOS MUNI AIRPORT 77 101 76 99 74 / 20 10 10 - - LA GRANGE - FAYETTE REGIONAL 77 101 77 99 75 / 20 20 10 - - SAN ANTONIO INTL AIRPORT 79 101 78 99 76 / 20 20 10 - - STINSON MUNI AIRPORT 78 102 77 99 76 / 30 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...TREADWAY SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Aug 12, 4:05 AM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 405 AM CDT WED AUG 12 2015 TXZ171>173-183>194-202>209-217>225-228-130915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 405 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ANOTHER HOT DAY IS EXPECTED ACROSS SOUTH CENTRAL TEXAS WITH HIGH TEMPERATURES REACHING THE UPPER 90S ACROSS THE HILL COUNTRY AND UP TO 105 ELSEWHERE. HEAT INDEX VALUES ARE FORECAST TO REACH THE 105 TO 110 MARK THIS AFTERNOON ALONG AND EAST OF I-35. A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND EAST OF INTERSTATE 35 FROM NOON THROUGH 8 PM THIS EVENING. ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HOT TEMPERATURES WILL CONTINUE ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH THIS WEEKEND. HEAT INDEX VALUES NEAR HEAT ADVISORY LEVELS OF 108 DEGREES ARE POSSIBLE IN A FEW SPOTS ALONG AND EAST OF I-35 ON THURSDAY DURING THE AFTERNOON INTO EARLY EVENING HOURS. A HEAT ADVISORY MAY BE NEEDED FOR SOME AREAS EAST OF INTERSTATE 35 ON THURSDAY AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH DURING THE AFTERNOON HOURS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE EXTENDED PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 12, 4:19 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT WED AUG 12 2015
TXZ184-185-202-203-218-122200-
REAL TX-EDWARDS TX-ZAVALA TX-UVALDE TX-KINNEY TX-
419 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS...REAL...
UVALDE...EASTERN KINNEY AND NORTHERN ZAVALA COUNTIES UNTIL 500 PM
CDT...
AT 417 PM CDT...DOPPLER RADAR WAS TRACKING ISOLATED STRONG
THUNDERSTORMS MOVING SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM AS WELL
AS FREQUENT CLOUD TO GROUND LIGHTNING AND SOME BRIEF HEAVY RAINFALL.
WIND GUSTS COULD PRODUCE ERATIC WIND SHIFTS AS WELL.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...LA
PRYOR...CAMP WOOD...LAGUNA...MONTELL...BLEWETT...ALAMO VILLAGE...
CONCAN...KNIPPA...GARNER STATE PARK...VANCE...WASHER...CARTA
VALLEY...RIO FRIO...UVALDE ESTATES AND TUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2909 10012 2909 10050 2963 10040 2963 10069
3006 10070 3007 9985 2963 9960 2909 9941
2884 10011
TIME...MOT...LOC 2117Z 040DEG 32KT 2960 10011
TB3Special weather statement, Aug 12, 4:25 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 425 PM CDT WED AUG 12 2015 TXZ183-122200- VAL VERDE TX- 425 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 500 PM CDT... AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF JUNO...MOVING WEST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNO...PANDALE AND BAKERS CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3024 10101 2987 10100 2979 10153 3024 10165 TIME...MOT...LOC 2125Z 075DEG 15KT 3002 10124 TB3
Special weather statement, Aug 12, 4:30 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CDT WED AUG 12 2015
TXZ204-205-219-122200-
FRIO TX-BEXAR TX-MEDINA TX-
430 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...NORTHEASTERN
FRIO AND WEST CENTRAL BEXAR COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIO MEDINA...OR NEAR CASTROVILLE...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONDO...DEVINE...CASTROVILLE...MOORE...LYTLE...NATALIA...LACOSTE...
DUNLAY...BADER...PEARSON...YANCEY...BIG FOOT...NOONAN...NEW
FOUNTAIN...BIRY...QUIHI...RIO MEDINA AND BIGFOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2926 9932 2949 9886 2939 9871 2924 9877
2925 9880 2913 9880 2898 9886
TIME...MOT...LOC 2129Z 037DEG 23KT 2940 9884
TB3Local storm report, Aug 12, 4:34 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 8 NNW DEL RIO 29.48N 100.95W
08/12/2015 VAL VERDE TX TRAINED SPOTTER
MEASURED WIND GUST OF 50 MPH BLEW SOME SHINGLES OFF A
ROOF NEAR LAKE AMISTAD.
&&
EVENT NUMBER EWX1500757
BFSpecial weather statement, Aug 12, 4:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT WED AUG 12 2015
TXZ183-202-122230-
VAL VERDE TX-KINNEY TX-
445 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN KINNEY COUNTIES UNTIL 530 PM CDT...
AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VAL VERDE PARK TO 6
MILES EAST OF BRACKETTVILLE...AND MOVING SOUTHWEST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...BRACKETTVILLE...SPOFFORD...STANDART...AMANDA...VAL VERDE
PARK...CIENEGAS TERRACE AND LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2938 10101 2952 10082 2937 10028 2909 10039
2909 10066 2918 10077 2920 10077 2926 10081
2926 10084 2928 10087 2931 10089 2931 10091
2935 10095 2935 10097
TIME...MOT...LOC 2144Z 051DEG 7KT 2946 10081 2933 10031
TB3Local storm report, Aug 12, 5:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 SE CASTROVILLE 29.33N 98.85W
08/12/2015 M64 MPH MEDINA TX AWOS
MEASURED WIND GUST BY AWOS AT CASTROVILLE MUNICIPAL
AIRPORT.
&&
EVENT NUMBER EWX1500758
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Aug 11, 7:49 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Aug 12, 3:30 AM CDT | Heat Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 12 more | 17 hr |
| Aug 12, 3:31 PM CDT | Special Weather Statement | EWX | Uvalde | 29 min |
| Aug 12, 3:50 PM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Aug 12, 3:56 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Aug 12, 4:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Aug 12, 4:19 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Real, Uvalde | 41 min |
| Aug 12, 4:25 PM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| Aug 12, 4:30 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Aug 12, 4:32 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 28 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| Aug 12, 4:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Aug 12, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 31 min |
| Aug 12, 5:07 PM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Aug 12, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 35 min |
| Aug 12, 5:58 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| Aug 12, 6:01 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Aug 12, 6:03 PM CDT | Special Weather Statement | EWX | Frio, Zavala | 27 min |
| Aug 12, 6:06 PM CDT | Special Weather Statement | EWX | Caldwell | 24 min |
| Aug 12, 6:27 PM CDT | Special Weather Statement | EWX | Zavala | 33 min |
| Aug 12, 6:29 PM CDT | Special Weather Statement | EWX | Maverick | 31 min |
| Aug 12, 6:44 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.